# SDR FDEA201401160117

- Difficulty date: January 16, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 28,338 hours, 14,941 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Condition: Failed
- Location: Door Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DOOR DID NOT CLOSE.  BOTH  SYSTEMS SHOWED DOOR UNSAFE, FOLLOWED ECAM.  FOUND DOOR UPLOCK HOOK RETURN SPRINGS FOR LT NLG  MAIN DOOR FAILED.  R & R LT UPLOCK ASSEMBLY IAW MM 32-31-14-04.
